# SDR YENA2024120401526

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 5,394 hours, 966 cycles
- System (JASC): 3150 · Central Warning
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#724, LAX-JFK. (ETOPS)  CIDS 2 MX MSG ON ECAM ( CLASS II MX MSG DISPLAYED - CIDS ); UNABLE TO DUPLICATE FAULT, PERFORMED OPS CHECK PER AMM 23-73-00 WITH SATISFACTORY RESULTS, NO FAULTS FOUND. THIS CLEARS MDDR# 567530. MX4 UPDATED PLACARD REMOVED.
